Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 39, Issue 2, pp 135–149

Blow-up of solutions of semilinear parabolic differential equations

Authors

  • Peter Meier
    • Mathematisches Institut der Universität
Original Papers

DOI: 10.1007/BF00945760

Cite this article as:
Meier, P. Z. angew. Math. Phys. (1988) 39: 135. doi:10.1007/BF00945760

Abstract

For a semilinear parabolic initial boundary value problem we establish criterions on blow-up of the solution in finite time and give bounds for the blow-up time. We treat several applications in both finite and infinite domains. For comparison, sufficient conditions are also given for the existence of global solutions.

Zusammenfassung

Für ein semilineares parabolisches Rand- und Anfangswertproblem stellen wir Kriterien für die Explosion der Lösung in endlicher Zeit auf und geben Schranken für die Explosionszeit an. Einige Anwendungen in beschränkten und unbeschränkten Gebieten werden untersucht, wobei wir als Gegenüberstellung auch hinreichende Bedingungen für die Existenz globaler Lösungen angeben.

Copyright information

© Birkhäuser Verlag Basel 1988